MathSciNet Relay Station
MathSciNet bibliographic data
MR410823 (53 #14566) 60A10 (46G10)
Rao, M. M. Two characterizations of conditional probability. Proc. Amer. Math. Soc. 59 (1976), no. 1, 75–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement